| Model Number |
IPN037073 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported "catheter broke off in patient".A medical intervention was required to have the catheter removed and therapy was delayed.Additional information was requested, but no additional information was available at the time of this report.The patient's current condition was reported to be fine.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description